# SDR 04FDEA02561

- Difficulty date: August 25, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 757
- Aircraft time: 14,074 hours, 7,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Green Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT APPROXIMATLEY 80 KIAS STANDARD POWER SET AT 109 N1 ON BOTH ENGINES.  ECAM WARNING OF LOW HYDRAULIC PRESSURE ON NR 2 PUMP.  RETURNED TO RAMP FOR INSPECTION.  INSPECTED ALL AIRCRAFT EXTERIOR FOR OBVIOUS LEAKS, NONE FOUND.  SUSPECT RIGHT HAND SIDE OF GREEN HYD SYS CAVITATED MOMENTARILY WHILE SUCTION WAS PERFORMED FROM GREEN SYS TANK.  SERVICED GREEN SYSTEM TO TOP HAT INDICATION IAW AMM 12-12-29-0.  CREW RAN BOTH ENGINES FOR 2 MINUTES, ALL INDICATIONS ARE NORMAL HYD QTY REMAINS STABLE.  OK FOR SERVICE.
